# SDR 2000ZZZX61

- Difficulty date: December 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N376J
- Make and model: Cessna T310R
- Aircraft serial: 310R0668
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Stack
- Part number: K991030132INC
- Condition: Mismanufactured
- Location: Exhaust
- Component: C402
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THIS NEW FAA-PMA PART WAS NOT FORMED PROPERLY AND COULD NOT BE INSTALLED WITHOUT CAUSING UNDUE STRESS ON MATING PARTS. THE PART WAS TAGGED AND RETURNED TO DISTRIBUTOR AND ANOTHER NEW PART ORDERED FOR THE AIRCRAFT.  (THE ANGLE OF THE BEND IN THE PIPE WAS NOT CORRECT).
